| Model Number |
2C8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a leak occurred during use of a clearlink continu-flo solution set.The set was being used with a baxter micron filter extension set and an unspecified infusion pump.Two hours after starting infusion, the infusion pump alerted downstream occlusion.The tubing was found to be leaking from an unspecified location onto the patient¿s lap.The patient was disconnected, the medication bag was spiked with new tubing and filter tubing and the medication was restarted.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
B3 event date: february 2026.D10 concomitant product therapy date: february 2026.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.